# SDR GLBA2013022600181

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 33,028 hours, 33,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: AML21CBA2AC
- Condition: Defective
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE FORWARD ACTUATOR LIGHT ILLUMINATED IN FLIGHT AT 16,000 FEET. THE ACFT RETURNED TO FIELD.  MX FOUND DEFECTIVE PAX DOOR ACTUATING SWITCH (INTERIOR) CAUSING ACTUATOR TO ACTIVATE IN FLIGHT, SWITCH WAS REPLACED AND PAX DOOR ACTUATING SYS OPS CHECKED GOOD.
